# SDR AWXA200400744

- Difficulty date: June 28, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK FOUND FLOOR PANEL 262BG MISSING AN INSERT WITH DELAMINATION TO BOTTOM OF LAMINATE.  MAINTENANCE REPLACED INSERT AND PERFORMED BOND REPAIR TO BOTTOM LAMINATE OF FLOOR PANEL 262BG IAW SRM 53-02-00, FIG. 201.
